I've recently gone back to taking liothyronine and Levo. Previous posts will explain why -it's not germane to my question anyway. I am convinced that I can feel my doses of T3 (5 a.m. and 1 p.m) kicking in half an hour or so after taking them. I'm also convinced I feel them wearing off with first a lowering of my mood followed by the return of inexplicable fatigue. I cope with what I label lack of T3 after my 1 p.m dose wears off because that happens when I'm asleep!
I'm not up to speed controlling all my symptoms completely with the T3 and I'm thinking of going up from 20 to 30, split over 3 doses at 5 am,1 pm and 9pm. ( I take 100 T4)
I've read that many people take their daily dose all in one go. I'm slightly reluctant to try this because of my feeling that I can tell the dose is wearing off; doesn't the relatively short half-life of T3 limit how long it stays at a therapeutic level in the body to being too short to dose the full 24 hour?(apologies for the rambly sentence,just hope you get my drift)